MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404174
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 02/01/2025 was used as an estimate, since it was reported that the event occurred during recovery period.Udi field (d4) concomitant product udi for reservoir is udi (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis presented with a breakdown of the corporotomy closure, causing the right cylinder to extrude outside the corporal body.A revision surgery was performed, during which the right cylinder was repositioned into the corpus cavernosum, and a tighter, more secure closure was applied.No components were explanted or replaced, and no further patient complications were reported.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis ipp presented with a breakdown of the corporotomy closure, causing the right cylinder to extrude outside the corporal body.A revision surgery was performed, during which the right cylinder was repositioned into the corpus cavernosum, and a tighter, more secure closure was applied.No components were explanted or replaced, and no further patient complications were reported.
 
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 02/01/2025 was used as an estimate, since it was reported that the event occurred during recovery period.Udi field (d4) concomitant product udi for reservoir is udi (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms of dehiscence and extrusion are known risks associated with implant of these device as indicated in the instructions for use (ifu).As a result, the conclusion code cause not established was assigned.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with a breakdown of the corporotomy closure, causing the right cylinder to extrude outside the corporal body.A revision surgery was performed, during which the right cylinder was repositioned into the corpus cavernosum, and a tighter, more secure closure was applied.No components were explanted or replaced, and no further patient complications were reported.
 
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 02/01/2025 was used as an estimate, since it was reported that the event occurred during recovery period.Udi field (d4) concomitant product udi for reservoir is udi (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms of dehiscence, extrusion and migration are known risks associated with implant of these device as indicated in the instructions for use (ifu).As a result, the conclusion code cause not established was assigned.
 
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 02/01/2025 was used as an estimate, since it was reported that the event occurred during recovery period.Udi field (d4) concomitant product udi for reservoir is udi (b)(4).Correction to field h11: additional mfr narrative.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Dehiscence, extrusion, and migration were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported allegations of dehiscence, extrusion, and migration are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description

Brand Name
AMS 700 CX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21988775
Report Number2124215-2025-29617
Device Sequence Number8312149
Product Code JCW
UDI-Device Identifier00878953003283
UDI-Public(01)00878953003283(17)260716(10)1100547918
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2026
Device Model Number72404174
Device Catalogue Number72404174
Device Lot Number1100547918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/02/2025
08/15/2025
11/04/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/30/2025
09/12/2025
12/01/2025
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR UPN 72404155 LOT 1100366175.; RESERVOIR UPN 72404155 LOT 1100366175.; RESERVOIR UPN 72404155 LOT 1100366175.; RESERVOIR UPN 72404155 LOT 1100366175.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale